On impulsive Sturm - Liouville operators with singularity and spectral parameter in boundary conditions

  • R. Kh. Amirov
  • Y. Güldü
  • N. Topsakal Cumhuriyet Univ., Turkey

Abstract

We study properties and the asymptotic behavior of spectral characteristics for a class of singular Sturm-Liouville differential operators with discontinuity conditions and an eigenparameter in boundary conditions. We also determine the Weyl function for this problem and prove uniqueness theorems for a solution of the inverse problem corresponding to this function and spectral data.
Published
25.12.2012
How to Cite
AmirovR. K., Güldü Y., and TopsakalN. “On Impulsive Sturm - Liouville Operators With Singularity and Spectral Parameter in Boundary Conditions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 12, Dec. 2012, pp. 1610-29, http://umj.imath.kiev.ua/index.php/umj/article/view/2686.
Section
Research articles